×

zbMATH — the first resource for mathematics

Division points on curves. (English) Zbl 0151.27401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Igusa,Fiber systems of elliptic curves, American Journal of Mathematics 81 (1959), pp. 453–476. · Zbl 0115.38904 · doi:10.2307/2372751
[2] S. Lang,Diophantine Geometry, Intersience, 1962.
[3] – –,Integral points on curves, Publication l’I.H.E.S., No. 6 (1960) pp. 27–43.
[4] J. Manin,Rational points of algebraic curves over function fields (in Russian), Izvestia Akademia Nauk 27 (1963), pp. 1395–1440. · Zbl 0178.55102
[5] J. P. Serre,Groupes de Lie l-adiques attachĂ©s aux courbes elliptiques, Colloque de Clermond-Ferrand (1964) pp. 197–212.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.